# SDR 99ZZZX1031

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N784AC
- Make and model: Cessna 182S
- Aircraft serial: 18280096
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Part number: 072110518
- Condition: Leaking
- Location: Lt Wing
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED STATIC LEAK CHECK PER SIB 98-22-02R1 AND SB KC 140-2.  FOUND PITOT TUBE TO HAVE INTERNAL LEAK INSIDE OF PITOT TUBE ASSY AND HEATER ELEMENT WAS CRACKED.  REPLACED PITOT TUBE ASSY.  OPS CHECK NORMAL.  (IPC 34-11-00, ITEM 30).
